# SDR UALA2009031300783

- Difficulty date: March 12, 2009
- Submitted: March 16, 2009
- Operation: Air carrier
- Aircraft: N107UA
- Make and model: Boeing 747422
- Aircraft serial: 26900
- Aircraft time: 43,488 hours, 5,285 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 80541
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SILL EMERGENCY LIGHT INOP DOOR 1R, AISLE EMERGENCY LIGHT INOP GALLEY BETWEEN DOORS 2L AND 2R, DOOR EMERGENCY LIGHT UPPER DECK RT SLIDE INOP.  RELAMPED 3 EACH EMERGENCY LIGHTS.  ALL OPS CHECK OKAY.
